Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 4, Pages 295-309
http://dx.doi.org/10.1155/S1048953303000248

Backward stochastic differential equations with oblique reflection and local Lipschitz drift

URF de Mathématiques et Informatique, 22 BP 582, Abidjan 22, Cote D'Ivoire

Received 1 January 2003; Revised 1 September 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Auguste Aman and Modeste N'Zi, “Backward stochastic differential equations with oblique reflection and local Lipschitz drift,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 4, pp. 295-309, 2003. https://doi.org/10.1155/S1048953303000248.